# SDR 07FDEA03888

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 50,330 hours, 8,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL FOUND STRUT ATTACHING FLIPPER DOOR CRACKED.   10-04-07   CARRIED OUT REPAIR AS PER SRM 52-10-00 FIGURE 18 VOLUME I. OPERATIONS CHECK OF RIGHT HAND MAIN LANDING GEAR FLIPPER DOOR CARRIED OUT AS PER AMM 32-31-00-700-803 FOUND 'SATIS'. REPAIR CLASSIFIED AS MINOR PER GMM   6-2-100.
